Alert archive / Kansas / Flash Flood Warnings in 1998

Flash Flood Warning 249, NWS Springfield, MO

September 14, 1998Bourbon County, Crawford County, Kansas; Vernon County, Missouri

NWS Springfield, MO issued this flash flood warning at Sep 14, 1998, 11:50 AM CDT for Bourbon County, Crawford County, Kansas; Vernon County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 14, 1998, 11:50 AM CDT (16:50 UTC)
Expired
Sep 14, 1998, 5:55 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Whole counties

Counties Bourbon County, KS, Crawford County, KS, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 125 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 1998-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 1998-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KSGF 141652
FFWSGF
KSC011-037-MOC217-142255-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 AM CDT MON SEP 14 1998

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOURBON COUNTY IN SOUTHEASTERN KANSAS
  CRAWFORD COUNTY IN SOUTHEASTERN KANSAS
  NORTHWESTERN VERNON COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 555 PM CDT

* LAW ENFORCEMENT OFFICIALS HAVE REPORTED NUMEROUS ROAD CLOSINGS IN THE
  WARNING AREA...INCLUDING HIGHWAYS 54...31 AND 7 IN BOURBON COUNTY AND
  HIGHWAY V NEAR METZ IN VERNON COUNTY.  ALTHOUGH THE RAINFALL HAS
  ENDED... RUNOFF FROM EARLIER HEAVY RAINS WILL CONTINUE TO PRODUCE
  FLOODING.


EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 2:06 AM CDT, 9 hours 44 minutes earlier.

Area forecast discussion, Sep 14, 2:06 AM CDT, 9 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 AM CDT MON SEP 14 1998

HARD TO PICK OUT TROPICAL LOW CENTER ON SFC ANALYSIS HOWEVER A LARGE
INVERTED TROF EXTENDED WELL NORTH INTO NE KS/NW MO WITH 70 DWPNT AXIS
ACROSS SE KS/SW MO.  IR SATELLITE/REGIONAL RADAR CONTINUES TO SHOW
COLDEST TOPS/HEAVIEST PCPN CONTINUING ACROSS THE SAME AREA IN E OK/KS
AND W AR/MO.  DRY SLOT HAS DEVELOPED ACROSS S CNTRL MO ATTM AND HAVE
UPDATED OVERNIGHT ZONES FOR SMALL PORTION OF CWA FOR THIS.  SATELLITE
SHOWS LAST NIGHTS SHRTWV OVER THE CNTRL ROCKIES HAS PUSHED E INTO
NEBRASKA PANHANDLE TONIGHT.

MAIN CONCERN WITH THIS FCST PACKAGE WILL BE WITH THE TROPICAL PCPN
AND FLASH FLOOD THREAT.  SINCE THIS IS A TROPICAL SYSTEM...RADAR STP
VALUES ARE GROSSLY UNDER-ESTIMATED WHEN COMPARED TO GROUND TRUTH
VALUES.  FYI...IF YOU ARE ACCESSING OUR STP DATA YOU MIGHT WANT TO
DOUBLE IT TO GET A GOOD ESTIMATE.

HAVE GONE WITH THE ETA MODEL...ALTHOUGH MODELS SEEM TO BE IN FAIRLY
GOOD AGREEMENT TONIGHT AFTER A QUICK GLANCE.  PW VALUES OVER 2.0"
WILL BE PRESENT ACROSS THE AREA ALL DAY.  WITH SHRTWV ACROSS HIGH
PLAINS PUSHING EASTWARD...THIS WILL HELP TROPICAL MOISTURE PLUME TO
BECOME MORE SW TO NE ORIENTED DURING THE DAY.  LOOKS LIKE HEAVIEST
PCPN WILL OCCUR THIS MORNING.

CLOUDS WILL CONTINUE ACROSS THE ENTIRE CWA AND WILL KEEP SMALL
DIURNAL RANGE IN AGAIN TODAY.  HAVE GONE LOWER THAN MOS FOR HIGHS AND
HIGHER THAN MOS ON LOWS TO ACCOUNT FOR THIS.

WOULD LIKE A FFA FOR TDA FOR THE FOLLOWING COUNTIES...
EVERYTHING WEST OF AND INCLUDING THESE COUNTY LINES... MILLER CAMDEN
LACLEDE WEBSTER CHRISTIAN AND TANEY.

RECOMMENDATIONS FOR TDA...
SGF(IN FFA)...PERIODS OF RAIN...RAIN MAY BE HEAVY AT TIMES.  HIGH 70
TO 75.  SOUTHEAST TO SOUTH WIND 10 TO 20 MPH.
JLN(IN FFA)...PERIODS OF RAIN...RAIN MAY BE HEAVY AT TIMES.  HIGH IN
THE MID 70S.  SOUTH WIND 10 TO 15 MPH.
UNO...CLOUDY WITH RAIN LIKELY.  HIGH 70 TO 75.  SOUTHEAST TO SOUTH
WIND 10 TO 15 MPH.
AIZ(IN FFA)...PERIODS OF RAIN...RAIN MAY BE HEAVY AT TIMES.  HIGH 70
TO 75.  SOUTH WIND 10 TO 20 MPH.
VIH...CLOUDY WITH RAIN LIKELY.  HIGH 70 TO 75.  SOUTH WIND 10 TO 20
MPH.

CCF
SGF RC 074/067 075/06`2 075 05+74
JLN RC 075/066 076/061 076 05+74

LINDENBERG

In the hours before

Special weather statement, Sep 14, 6:05 AM CDT, 5 hours 45 minutes before
KSZ073-097-101-MOZ055>058-066>070-077>081-088>091-093>095-101>
104-141400-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 AM CDT MON SEP 14 1998

...FLASH FLOOD WARNINGS CONTINUE FOR EXTREME SOUTHEAST KANSAS AND
EXTREME SOUTHWEST MISSOURI...

...A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR THE FOLLOWING COUNTIES...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY             BARTON            BENTON            CAMDEN
CEDAR             CHRISTIAN         DADE              DALLAS
GREENE            HICKORY           JASPER            LACLEDE
LAWRENCE          MARIES            MCDONALD          MILLER
MORGAN            NEWTON            POLK              PULASKI
ST. CLAIR         STONE             TANEY             VERNON
WEBSTER

TROPICAL MOISTURE ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM
FRANCES CONTINUES TO PUSH INTO SOUTHWEST MISSOURI.  THE RAINFALL HAS
ENDED ACROSS EXTREME SOUTHEAST KANSAS WHERE THE FORT SCOTT POLICE
DEPARTMENT REPORTED 11 INCHES OF RAIN AT 5 AM AND MAJOR FLOODING.
RUNOFF AND RIVER FLOODING WILL CONTINUE IN THESE AREAS DESPITE THE
END OF THE RAIN.

SOUTHWEST AND CENTRAL MISSOURI WILL CONTINUE TO SEE THE HEAVY RAIN
THROUGHOUT THE DAY WITH AN ADDITIONAL TWO TO FOUR INCHES OF RAIN
EXPECTED.  THIS WILL BE ON TOP OF THE RAINFALL RECEIVED DURING THE
PAST 24 HOURS AND WILL LIKELY PRODUCE ADDITIONAL FLOODING.

THE CURRENT FLASH FLOOD WARNINGS ARE VALID UNTIL 755 AM AND WILL
LIKELY BE EXTENDED DUE TO ONGOING FLOODING.  ADDITIONAL COUNTIES MAY
BE ADDED AT THAT TIME.

THIS IS A DANGEROUS SITUATION.  IF CAMPING...BE PREPARED TO MOVE TO
HIGHER GROUND IMMEDIATELY SHOULD FLOODING DEVELOP.  MOTORISTS SHOULD
AVOID ALREADY FLOODED ROADS...INCLUDING LOW WATER CROSSINGS.

RIVERS IN THE WARNED AREA ARE EXPECTED TO RISE RAPIDLY.  THOSE
CAMPING ALONG RIVERS IN THE WARNED AREA OR THEIR TRIBUTARIES S
HOULD
MOVE TO HIGHER GROUND IMMEDIATELY.

LINDENBERG
Special weather statement, Sep 14, 6:05 AM CDT, 5 hours 45 minutes before
KSZ073-097-101-MOZ055>058-066>070-077>081-088>091-093>095-101>
104-141400-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 AM CDT MON SEP 14 1998

...FLASH FLOOD WARNINGS CONTINUE FOR EXTREME SOUTHEAST KANSAS AND
EXTREME SOUTHWEST MISSOURI...

...A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR THE FOLLOWING COUNTIES...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY             BARTON            BENTON            CAMDEN
CEDAR             CHRISTIAN         DADE              DALLAS
GREENE            HICKORY           JASPER            LACLEDE
LAWRENCE          MARIES            MCDONALD          MILLER
MORGAN            NEWTON            POLK              PULASKI
ST. CLAIR         STONE             TANEY             VERNON
WEBSTER

TROPICAL MOISTURE ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM
FRANCES CONTINUES TO PUSH INTO SOUTHWEST MISSOURI.  THE RAINFALL HAS
ENDED ACROSS EXTREME SOUTHEAST KANSAS WHERE THE FORT SCOTT POLICE
DEPARTMENT REPORTED 11 INCHES OF RAIN AT 5 AM AND MAJOR FLOODING.
RUNOFF AND RIVER FLOODING WILL CONTINUE IN THESE AREAS DESPITE THE
END OF THE RAIN.

SOUTHWEST AND CENTRAL MISSOURI WILL CONTINUE TO SEE THE HEAVY RAIN
THROUGHOUT THE DAY WITH AN ADDITIONAL TWO TO FOUR INCHES OF RAIN
EXPECTED.  THIS WILL BE ON TOP OF THE RAINFALL RECEIVED DURING THE
PAST 24 HOURS AND WILL LIKELY PRODUCE ADDITIONAL FLOODING.

THE CURRENT FLASH FLOOD WARNINGS ARE VALID UNTIL 755 AM AND WILL
LIKELY BE EXTENDED DUE TO ONGOING FLOODING.  ADDITIONAL COUNTIES MAY
BE ADDED AT THAT TIME.

THIS IS A DANGEROUS SITUATION.  IF CAMPING...BE PREPARED TO MOVE TO
HIGHER GROUND IMMEDIATELY SHOULD FLOODING DEVELOP.  MOTORISTS SHOULD
AVOID ALREADY FLOODED ROADS...INCLUDING LOW WATER CROSSINGS.

RIVERS IN THE WARNED AREA ARE EXPECTED TO RISE RAPIDLY.  THOSE
CAMPING ALONG RIVERS IN THE WARNED AREA OR THEIR TRIBUTARIES S
HOULD
MOVE TO HIGHER GROUND IMMEDIATELY.

LINDENBERG
Special weather statement, Sep 14, 9:45 AM CDT, 2 hours 5 minutes before
KSZ073-097-101-MOZ055>058-066>070-077>081-088>091-093>095-101>
104-141700-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 AM CDT MON SEP 14 1998

THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY             BARTON            BENTON            CAMDEN
CEDAR             CHRISTIAN         DADE              DALLAS
GREENE            HICKORY           JASPER            LACLEDE
LAWRENCE          MARIES            MCDONALD          MILLER
MORGAN            NEWTON            POLK              PULASKI
ST. CLAIR         STONE             TANEY             VERNON
WEBSTER

INCLUDING THE TOWNS OF...

PITTSBURG         LEBANON           JOPLIN            SPRINGFIELD
BRANSON           FORT SCOTT        NEVADA            CAMDENTON
NEOSHO            FORT LEONARD WOOD LAMAR             BOLIVAR
MARSHFIELD        OZARK

THE HEAVY RAIN THAT FELL ACROSS SOUTHEAST KANSAS AND EXTREME
SOUTHWEST MISSOURI IS BEGINNING TO PUSH TO THE EAST. THERE IS STILL A
CHANCE FOR SCATTERED RAIN BUT THE THREAT OF HEAVY RAIN IS OVER FOR
THIS AREA. RAINFALL AMOUNTS OF 3 TO 5 INCHES WERE COMMON ACROSS
SOUTHEAST KANSAS AND EXTREME SOUTHWEST MISSOURI WITH AROUND 11 INCHES
IN THE FORT SCOTT AREA.

AS A RESULT A FLASH FLOOD WARNING IS IN AFFECT UNTIL 1140 AM ALONG
AND WEST OF A LINE FROM OSCEOLA TO CASSVILLE.

FURTHER EAST...AN AREA OF MODERATE TO HEAVY RAIN EXTENDED FROM STONE
TO MILLER COUNTY AND POINTS EAST AND WAS MOVING TO THE NORTHEAST AT
20 MPH. RAINFALL RATES OF ONE INCH IN AN HOUR CAN BE EXPECTED ACROSS
SOUTH CENTRAL AND CENTRAL MISSOURI.

BECAUSE OF THE HILLY TERRAIN ACROSS THE OZARKS...THERE ARE HUNDREDS
OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

STAY TUNED TO THIS STATION FOR FURTHER WEATHER UPDATES.

SHUMWAY
Special weather statement, Sep 14, 9:45 AM CDT, 2 hours 5 minutes before
KSZ073-097-101-MOZ055>058-066>070-077>081-088>091-093>095-101>
104-141700-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 AM CDT MON SEP 14 1998

THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY             BARTON            BENTON            CAMDEN
CEDAR             CHRISTIAN         DADE              DALLAS
GREENE            HICKORY           JASPER            LACLEDE
LAWRENCE          MARIES            MCDONALD          MILLER
MORGAN            NEWTON            POLK              PULASKI
ST. CLAIR         STONE             TANEY             VERNON
WEBSTER

INCLUDING THE TOWNS OF...

PITTSBURG         LEBANON           JOPLIN            SPRINGFIELD
BRANSON           FORT SCOTT        NEVADA            CAMDENTON
NEOSHO            FORT LEONARD WOOD LAMAR             BOLIVAR
MARSHFIELD        OZARK

THE HEAVY RAIN THAT FELL ACROSS SOUTHEAST KANSAS AND EXTREME
SOUTHWEST MISSOURI IS BEGINNING TO PUSH TO THE EAST. THERE IS STILL A
CHANCE FOR SCATTERED RAIN BUT THE THREAT OF HEAVY RAIN IS OVER FOR
THIS AREA. RAINFALL AMOUNTS OF 3 TO 5 INCHES WERE COMMON ACROSS
SOUTHEAST KANSAS AND EXTREME SOUTHWEST MISSOURI WITH AROUND 11 INCHES
IN THE FORT SCOTT AREA.

AS A RESULT A FLASH FLOOD WARNING IS IN AFFECT UNTIL 1140 AM ALONG
AND WEST OF A LINE FROM OSCEOLA TO CASSVILLE.

FURTHER EAST...AN AREA OF MODERATE TO HEAVY RAIN EXTENDED FROM STONE
TO MILLER COUNTY AND POINTS EAST AND WAS MOVING TO THE NORTHEAST AT
20 MPH. RAINFALL RATES OF ONE INCH IN AN HOUR CAN BE EXPECTED ACROSS
SOUTH CENTRAL AND CENTRAL MISSOURI.

BECAUSE OF THE HILLY TERRAIN ACROSS THE OZARKS...THERE ARE HUNDREDS
OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

STAY TUNED TO THIS STATION FOR FURTHER WEATHER UPDATES.

SHUMWAY
Special weather statement, Sep 14, 11:45 AM CDT, 5 minutes before
KSZ073-097-MOZ066-141930-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 AM CDT MON SEP 14 1998

...FLASH FLOOD WATCH CANCELLED...

...FLASH FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING COUNTIES
UNTIL 6 PM....

...IN KANSAS...

BOURBON           CRAWFORD

...IN MISSOURI...

VERNON

INCLUDING THE TOWNS OF...
PITTSBURG         FORT SCOTT        NEVADA

THE HEAVY RAIN CONTINUES TO MOVE TO THE EAST AND AS A RESULT...THE
FLASH FLOOD WATCH FOR SOUTHEAST KANSAS AND MUCH OF SOUTHWEST AND
CENTRAL MISSOURI HAS BEEN CANCELLED.  HOWEVER DUE TO 9 TO 11 INCHES
OF RAIN IN PORTIONS OF SOUTHEAST KANSAS AND EXTREME SOUTHWEST
MISSOURI...RUNOFF WILL STILL PRODUCE FLOODING OF ROADS...STREAMS AND
OTHER LOW LYING AREAS. THUS...THE FLASH FLOOD WARNING WILL BE
EXTENDED UNTIL 6 PM FOR THE ABOVE COUNTIES.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS...AND UNDERPASSES.  ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLOODING.

STAY TUNED TO THIS STATION FOR FURTHER WEATHER UPDATES.

SHUMWAY
Special weather statement, Sep 14, 11:45 AM CDT, 5 minutes before
KSZ073-097-MOZ066-141930-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 AM CDT MON SEP 14 1998

...FLASH FLOOD WATCH CANCELLED...

...FLASH FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING COUNTIES
UNTIL 6 PM....

...IN KANSAS...

BOURBON           CRAWFORD

...IN MISSOURI...

VERNON

INCLUDING THE TOWNS OF...
PITTSBURG         FORT SCOTT        NEVADA

THE HEAVY RAIN CONTINUES TO MOVE TO THE EAST AND AS A RESULT...THE
FLASH FLOOD WATCH FOR SOUTHEAST KANSAS AND MUCH OF SOUTHWEST AND
CENTRAL MISSOURI HAS BEEN CANCELLED.  HOWEVER DUE TO 9 TO 11 INCHES
OF RAIN IN PORTIONS OF SOUTHEAST KANSAS AND EXTREME SOUTHWEST
MISSOURI...RUNOFF WILL STILL PRODUCE FLOODING OF ROADS...STREAMS AND
OTHER LOW LYING AREAS. THUS...THE FLASH FLOOD WARNING WILL BE
EXTENDED UNTIL 6 PM FOR THE ABOVE COUNTIES.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS...AND UNDERPASSES.  ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLOODING.

STAY TUNED TO THIS STATION FOR FURTHER WEATHER UPDATES.

SHUMWAY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:31 PM CDTFlash Flood WarningSGFBourbon, Crawford6 hr
Sep 13, 11:37 PM CDTFlash Flood WarningSGFCherokee3 hr
Sep 14, 2:15 AM CDTFlash Flood WarningSGFBourbon, Crawford6 hr
Sep 14, 2:15 AM CDTFlash Flood WarningSGFCherokee6 hr
Sep 14, 7:39 AM CDTFlash Flood WarningSGFBourbon, Cherokee, Crawford4 hr
Sep 13, 8:31 PM CDTFlash Flood WarningSGFSt. Clair6 hr
Sep 14, 1:52 AM CDTFlash Flood WarningSGFBarry, Jasper, Lawrence, Newton6 hr
Sep 14, 1:52 AM CDTFlash Flood WarningSGFBarton6 hr
Sep 14, 1:52 AM CDTFlash Flood WarningSGFMcDonald6 hr
Sep 14, 2:15 AM CDTFlash Flood WarningSGFSt. Clair6 hr
Sep 14, 7:39 AM CDTFlash Flood WarningSGFBarry, Lawrence, McDonald, Newton4 hr
Sep 14, 7:39 AM CDTFlash Flood WarningSGFSt. Clair, Vernon4 hr

Nearby

Flash Flood Warnings in Kansas, 1998Flash Flood Warnings in Missouri, 1998Every flash flood warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.